Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 356041, 18 pages
http://dx.doi.org/10.1155/2011/356041
Research Article

Boundedness of a Class of Sublinear Operators and Their Commutators on Generalized Morrey Spaces

1Department of Mathematics, Ahi Evran University, 40100 Kirsehir, Turkey
2Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku 1141, Azerbaijan

Received 10 April 2011; Revised 23 April 2011; Accepted 18 May 2011

Academic Editor: Irena Lasiecka

Copyright © 2011 Vagif S. Guliyev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. R. Coifman and Y. Meyer, Au Delà des Opérateurs Pseudo-Différentiels, vol. 57 of Astérisque, Société Mathématique de France, Paris, France, 1978.
  2. J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985.
  3. S. Lu, Y. Ding, and D. Yan, Singular Integrals and Related Topics, World Scientific Publishing, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar
  4. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, NJ, USA, 1970.
  5. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993.
  6. A. Torchinsky, Real-Variable Methods in Harmonic Analysis, vol. 123 of Pure and Applied Mathematics, Academic Press, Orlando, Fla, USA, 1986.
  7. F. Soria and G. Weiss, “A remark on singular integrals and power weights,” Indiana University Mathematics Journal, vol. 43, no. 1, pp. 187–204, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. Lu, S. Lu, and D. Yang, “Singular integrals and commutators on homogeneous groups,” Analysis Mathematica, vol. 28, no. 2, pp. 103–134, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Google Scholar · View at Zentralblatt MATH
  10. J. Peetre, “On the theory of Mp,λ,” The Journal of Functional Analysis, vol. 4, pp. 71–87, 1969. View at Publisher · View at Google Scholar
  11. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH
  12. G. Di Fazio and M. A. Ragusa, “Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients,” Journal of Functional Analysis, vol. 112, no. 2, pp. 241–256, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in Rn, Doctor's Degree Dissertation, Mathematical Institute, Moscow, Russia, 1994.
  14. V. S. Guliyev, Function Spaces, Integral Operators and Two Weighted Inequalities on Homogeneous Groups, Some Applications, Baku, Azerbaijan, 1999.
  15. V.S. Guliyev, “Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 503948, 20 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. V. S. Guliyev, J. J. Hasanov, and S. G. Samko, “Boundedness of the maximal, potential and singular operators in the generalized variable exponent Morrey spaces,” Mathematica Scandinavica, vol. 107, no. 2, pp. 285–304, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. Y. Lin, “Strongly singular Calderón-Zygmund operator and commutator on Morrey type spaces,” Acta Mathematica Sinica (English Series), vol. 23, no. 11, pp. 2097–2110, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. T. Mizuhara, “Boundedness of some classical operators on generalized Morrey spaces,” in Harmonic Analysis (Sendai, 1990), S. Igari, Ed., ICM 90 Satellite Conference Proceedings, pp. 183–189, Springer, Tokyo, Japan, 1991. View at Google Scholar · View at Zentralblatt MATH
  19. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Google Scholar · View at Zentralblatt MATH
  20. V. I. Burenkov, V. S. Guliev, and G. V. Guliev, “Necessary and sufficient conditions for the boundedness of the fractional maximal operator in local Morrey-type spaces,” Doklady Akademii Nauk, vol. 409, no. 4, pp. 443–447, 2006. View at Google Scholar · View at Zentralblatt MATH
  21. V. I. Burenkov, H. V. Guliyev, and V. S. Guliyev, “Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces,” Journal of Computational and Applied Mathematics, vol. 208, no. 1, pp. 280–301, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. V. I. Burenkov, V. S. Guliyev, A. Serbetci, and T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces,” Eurasian Mathematical Journal, vol. 1, no. 1, pp. 32–53, 2010. View at Google Scholar
  23. V. I. Burenkov, A. Gogatishvili, V. S. Guliyev, and R. Ch. Mustafayev, “Boundedness of the fractional maximal operator in local Morrey-type spaces,” Complex Variables and Elliptic Equations. An International Journal of Elliptic Equations and Complex Analysis, vol. 55, no. 8-10, pp. 739–758, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. Ding, D. Yang, and Z. Zhou, “Boundedness of sublinear operators and commutators on Lp,w(n),” Yokohama Mathematical Journal, vol. 46, no. 1, pp. 15–27, 1998. View at Google Scholar · View at Zentralblatt MATH
  25. D. Fan, S. Lu, and D. Yang, “Boundedness of operators in Morrey spaces on homogeneous spaces and its applications,” Acta Mathematica Sinica. New Series, vol. 14, supplement, pp. 625–634, 1998. View at Google Scholar · View at Zentralblatt MATH
  26. S. Lu, D. Yang, and Z. Zhou, “Sublinear operators with rough kernel on generalized Morrey spaces,” Hokkaido Mathematical Journal, vol. 27, no. 1, pp. 219–232, 1998. View at Google Scholar · View at Zentralblatt MATH
  27. M. Carro, L. Pick, J. Soria, and V. D. Stepanov, “On embeddings between classical Lorentz spaces,” Mathematical Inequalities & Applications, vol. 4, no. 3, pp. 397–428, 2001. View at Google Scholar · View at Zentralblatt MATH
  28. A. Akbulut, V. S. Guliyev, and R. Mustafayev, “Boundedness of the maximal operator and singular integral operator in generalized Morrey spaces,” Preprint, Institute of Mathematics, AS CR, Prague, 2010. View at Google Scholar
  29. R. R. Coifman, R. Rochberg, and G. Weiss, “Factorization theorems for Hardy spaces in several variables,” Annals of Mathematics. Second Series, vol. 103, no. 3, pp. 611–635, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. F. Chiarenza, M. Frasca, and P. Longo, “Interior W2,p-estimates for nondivergence elliptic equations with discontinuous coefficients,” Ricerche di Matematica, vol. 40, no. 1, pp. 149–168, 1991. View at Google Scholar
  31. F. Chiarenza, M. Frasca, and P. Longo, “W2,p-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients,” Transactions of the American Mathematical Society, vol. 336, no. 2, pp. 841–853, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. L. Hörmander, “Pseudo-differential operators and hypo-elliptic operators,” in Proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, pp. 138–183, 1967.
  33. M. E. Taylor, Pseudo-Differential Operators and Nonlinear PDE, vol. 100 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 1991.
  34. N. Miller, “Weighted Sobolev spaces and pseudodifferential operators with smooth symbols,” Transactions of the American Mathematical Society, vol. 269, no. 1, pp. 91–109, 1982. View at Google Scholar · View at Zentralblatt MATH
  35. E. M. Stein, “On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz,” Transactions of the American Mathematical Society, vol. 88, pp. 430–466, 1958. View at Publisher · View at Google Scholar
  36. L. Liu, “Weighted weak type estimates for commutators of Littlewood-Paley operator,” Japanese Journal of Mathematics. New Series, vol. 29, no. 1, pp. 1–13, 2003. View at Google Scholar · View at Zentralblatt MATH
  37. A. Torchinsky and S. L. Wang, “A note on the Marcinkiewicz integral,” Colloquium Mathematicum, vol. 60/61, no. 1, pp. 235–243, 1990. View at Google Scholar · View at Zentralblatt MATH
  38. Y. Liu and D. Chen, “The boundedness of maximal Bochner-Riesz operator and maximal commutator on Morrey type spaces,” Analysis in Theory and Applications, vol. 24, no. 4, pp. 321–329, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. L. Lanzhe and L. Shanzhen, “Weighted weak type inequalities for maximal commutators of Bochner-Riesz operator,” Hokkaido Mathematical Journal, vol. 32, no. 1, pp. 85–99, 2003. View at Google Scholar